HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On some Ramanujan's P-Q Identities

Abstract : In this paper, we obtain some P-Q eta-function identities of Ramanujan on employing some modular equations in Ramanujan's alternative theory of elliptic functions of signature 4.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01109651
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, January 26, 2015 - 4:42:54 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Monday, April 27, 2015 - 10:47:21 AM

File

24Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

H S Madhusudhan, M S Mahadeva Naika, K R Vasuki. On some Ramanujan's P-Q Identities. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2001, Volume 24 - 2001 (1), pp.2 - 8. ⟨10.46298/hrj.2001.143⟩. ⟨hal-01109651⟩

Share

Metrics

Record views

28

Files downloads

327